Fixed points and determining sets for holomorphic self-maps of a hyperbolic manifold
Fridman, Buma L.; Ma, Daowei; Vigué, Jean-Pierre. 2007. Fixed points and determining sets for holomorphic self-maps of a hyperbolic manifold. Michigan Mathematical Journal, v. 55, Issue 1: 229-239.
We study fixed point sets for holomorphic automorphisms (and endomorphisms) on complex manifolds. The main object of our interest is to determine the number and configuration of fixed points that forces an automorphism (endomorphism) to be the identity. These questions have been examined in a number of papers for a bounded domain in Cn. Here we resolve the case for a general finite dimensional hyperbolic manifold. We also show that the results for non-hyperbolic manifolds are notably different.